Alert archive / California / Wind Advisories in 2014
Wind Advisory 9, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 5, 2014, 9:20 PM PST. It took effect at Mar 6, 2014, 3:00 PM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2014, 9:20 PM PST (05:20 UTC)
- In effect from
- Mar 6, 2014, 3:00 PM PST
- Expired
- Mar 7, 2014, 3:59 AM PST
- In force
- 13 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
819 WWUS76 KHNX 060520 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 920 PM PST WED MAR 5 2014 CAZ095-099-061330- /O.NEW.KHNX.WI.Y.0009.140306T2000Z-140307T1700Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 920 PM PST WED MAR 5 2014 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS INCREASING THURSDAY AFTERNOON WITH THE STRONGEST WINDS LATE THURSDAY NIGHT. WINDS SUBSIDING FRIDAY MORNING. * LOCATIONS INCLUDE: MOJAVE...ROSAMOND...HIGHWAY 14...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...CACHE CREEK...TEHACHAPI. * IMPACTS: STRONG CROSS WINDS MAY MAKE DRIVING DIFFICULT AT TIMES THROUGH THE TEHACHAPI PASS AND IN THE KERN COUNTY DESERT BELOW THE PASS. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
4 follow-up statements
129 WWUS76 KHNX 061327 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 527 AM PST THU MAR 6 2014 CAZ095-099-062000- /O.CON.KHNX.WI.Y.0009.140306T2000Z-140307T1700Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 527 AM PST THU MAR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS INCREASING THURSDAY AFTERNOON WITH THE STRONGEST WINDS LATE THURSDAY NIGHT. WINDS SUBSIDING FRIDAY MORNING. * LOCATIONS INCLUDE: MOJAVE...ROSAMOND...HIGHWAY 14...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...CACHE CREEK... TEHACHAPI. * IMPACTS: STRONG CROSS WINDS MAY MAKE DRIVING DIFFICULT AT TIMES THROUGH THE TEHACHAPI PASS AND IN THE KERN COUNTY DESERT BELOW THE PASS. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
434 WWUS76 KHNX 061737 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 937 AM PST THU MAR 6 2014 CAZ098-070145- /O.EXB.KHNX.WI.Y.0009.140306T2300Z-140307T1200Z/ INDIAN WELLS VALLEY- 937 AM PST THU MAR 6 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS WILL INCREASE TODAY. THE STRONGEST WINDS ARE EXPECTED THIS EVENING. * LOCATIONS INCLUDE: STATE ROUTE 14...HIGHWAY 178 BELOW WALKER PASS AND U.S. 395. * IMPACTS: STRONG CROSS WINDS MAY MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-099-070145- /O.EXT.KHNX.WI.Y.0009.140306T2300Z-140307T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 937 AM PST THU MAR 6 2014 ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * TIMING: WINDS WILL INCREASE TODAY. THE STRONGEST WINDS ARE EXPECTED THIS EVENING. * LOCATIONS INCLUDE: STATE ROUTE 14 FROM ROSAMOND NORTHWARD... HIGHWAY 58 THROUGH AND JUST BELOW TEHACHAPI PASS INCLUDING THE CITY OF MOJAVE AND HIGHWAY 178 THROUGH WALKER PASS. * IMPACTS: STRONG CROSS WINDS MAY MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
319 WWUS76 KHNX 070120 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 520 PM PST THU MAR 6 2014 CAZ095-098-099-071200- /O.CON.KHNX.WI.Y.0009.000000T0000Z-140307T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 520 PM PST THU MAR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * TIMING: WINDS WILL INCREASE TODAY. THE STRONGEST WINDS ARE EXPECTED THIS EVENING. * LOCATIONS INCLUDE: STATE ROUTE 14...STATE ROUTE 58 THROUGH AND JUST BELOW TEHACHAPI PASS AND THROUGH MOJAVE...HIGHWAY 178 BELOW WALKER PASS AND U.S. 395. * IMPACTS: STRONG CROSS WINDS MAY MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
502 WWUS76 KHNX 071159 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 359 AM PST FRI MAR 7 2014 CAZ095-098-099-071300- /O.CAN.KHNX.WI.Y.0009.000000T0000Z-140307T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 359 AM PST FRI MAR 7 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS ACROSS THE KERN COUNTY MOUNTAINS AND DESERTS ARE EXPECTED TO CONTINUE DECREASING THIS MORNING. THEREFORE THE WIND ADVISORY ISSUED EARLIER FOR THE KERN COUNTY MOUNTAINS AND DESERTS HAS BEEN CANCELLED. $$ DS WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 5, 1:52 PM PST, 7 hours 28 minutes earlier.
Area forecast discussion, Mar 5, 1:52 PM PST, 7 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
152 PM PST WED MAR 5 2014
.SYNOPSIS...
A CHANCE OF RAIN TONIGHT OVER THE NORTH THROUGH THURSDAY WHILE A
WEAK SYSTEM PASSES MOSTLY TO THE NORTH. DRY CONDITIONS EXPECTED
OVER THE WEEKEND AS A WEAK HIGH PRESSURE RIDGE BUILDS INTO THE
REGION.
&&
.DISCUSSION...UNDER WEAK RIDGING, SKIES ARE MAINLY SUNNY THIS
AFTERNOON OVER CENTRAL CALIFORNIA AS THE NEXT PACIFIC SYSTEM HEADS
INTO THE PACIFIC NORTHWEST. LATEST RUN OF THE HIGH RESULUTION
RAPID REFRESH MODEL SHOWS RAIN ACTIVITY REACHING THE YOSEMITE
AREA AFTER 10 PM WHERE IT REMAINS THROUGH THE EARLY MORNING HOURS.
LATER DURING THE NIGHT THE NAM DOWNSCALED MODEL BRINGS
PRECIPITATION SOUTH TO ABOUT MADERA AND NORTH FRESNO BEFORE SHIFT
ALL RAIN OR HIGH ELEVATION SNOW TO THE EAST. CURRENT FORECAST OF A
HIGH POP LOW QPF EVENT LOOKS RIGHT ON TRACK. SNOW LEVELS WILL
REMAIN HIGH AT OR ABOVE 8000 FEET. FOR THURSDAY AFTERNOON THROUGH
THE WEEKEND FORECAST MODELS BUILD A MODERATELY STRONG RIDGE OVER
CALIFORNIA FOR DRY AND RATHER WARM WEATHER.
THE NEXT WEAKENING SYSTEM IS PROGGED TO CLIP THE NORTH LATE SUNDAY
NIGHT AND MONDAY BUT AGAIN IT APPEARS RATHER WEAK.
&&
.AVIATION...
MOSTLY VFR CONDITIONS EXPECTED THROUGH 06Z THURSDAY AHEAD OF THE
NEXT BAND OF RAIN/SNOW. BETWEEN 06Z AND 12Z THURSDAY...AREAS OF
MOUNTAIN OBSCURATION IFR CONDITIONS NORTH OF THE TEHACHAPI RANGE.
RAIN AND SNOW POSSIBLE AFTER 06Z THURSDAY. MOUNTAIN OBSCURATION
BECOMING POSSIBLE ALONG THE WESTERN SIDE OF THE KERN COUNTY
MOUNTAINS AFTER 12Z THURSDAY.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 03-05 84:1929 46:1981 57:1890 31:1971
KFAT 03-06 86:1899 48:1952 54:2011 31:1971
KFAT 03-07 84:1899 48:1918 57:1986 30:1969
KBFL 03-05 86:1929 50:1981 58:1975 30:1923
KBFL 03-06 82:1972 51:1958 57:1972 30:1903
KBFL 03-07 83:1993 51:1919 63:1975 28:1907
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...DUDLEY
AVN/FW...MOLINA
SYNOPSIS...PJ
WEATHER.GOV/HANFORDNearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.